# SDR AALA202112158583

- Difficulty date: December 14, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 16,003 hours, 6,237 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664515
- Part serial: M12099
- Condition: Fault Message
- Location: Zone 800 - Doors
- Part time: 17,096 hours, 6,459 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 10WL FAULT. REPLACED R1 SLIDE PER JOB CARD 26L00025011. EMERGENCY POWER SUPPLY UNIT SYSTEM TEST GOOD.
